Vol. 8, No. 2, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
On Deligne's category ${\underline{\operatorname{Re}}\!\operatorname{p}}^{ab}(S_d)$

Jonathan Comes and Victor Ostrik

Vol. 8 (2014), No. 2, 473–496
Abstract

We prove a universal property of Deligne’s category Re¯pab(Sd). Along the way, we classify tensor ideals in the category Re¯p(Sd).

Dedicated to the memory of Andrei Zelevinsky

Keywords
tensor categories, symmetric group
Mathematical Subject Classification 2010
Primary: 18D10
Secondary: 19D23
Milestones
Received: 11 April 2013
Accepted: 31 August 2013
Published: 18 May 2014
Authors
Jonathan Comes
Department of Mathematics
University of Oregon
Eugene, OR 97403
United States
Victor Ostrik
Department of Mathematics
University of Oregon
Eugene, OR 97403
United States